, Volume 65, Issue 1, pp 41-52

Controllability of semilinear systems

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The most general results known about controllability of semilinear systems are found in Refs. 1 and 2. The authors of these papers used different approaches, and no connection between them has ever been pointed out. The purpose of this paper is to present a general theorem under which these results easily follow.

Communicated by L. D. Berkovitz
This paper is taken from a chapter of the author's doctoral thesis written at University of California, Los Angeles, California.